The stochastic parametric model of one type of lotteries
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2007), pp. 17-22
Cet article a éte moissonné depuis la source Math-Net.Ru
The mathematical model of lotteries that include several ones in Armenia under the names «Family», «Honest» ets. is considered. The mean value of profit of one lottery is obtained and the corresponding extremal problem is solved.
@article{UZERU_2007_2_a2,
author = {A. Z. Arakelyan},
title = {The stochastic parametric model of one type of lotteries},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {17--22},
year = {2007},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2007_2_a2/}
}
A. Z. Arakelyan. The stochastic parametric model of one type of lotteries. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2007), pp. 17-22. http://geodesic.mathdoc.fr/item/UZERU_2007_2_a2/